0
   

Implantation or period on depo shot?

 
 
Reply Mon 24 Feb, 2014 07:25 am
I’ve been on the depo provera shot for little over a year and always would get my period 2 weeks before I am due for my next shot. I had my last shot on the 13 January 2014 and due on the 07 April 2014 for my next shot. On the 16 Feb (a week ago) I started spotting with light period like cramps – something similar to a light period. There was nothing the next day. 5 days later I had the same spotting for just that one day. Even now today I am still having this light period like cramps. Is it normal to have spotting a month after getting the shot? Is it possible it could be implantation while on the depo shot?
 
jespah
 
  4  
Reply Mon 24 Feb, 2014 07:31 am
@Rodsgirl,
This is a question for your OB/GYN as he/she knows you best. Ask not only about this but also whether you might be at the start of becoming perimenopausal (which can mess with the timing of your periods something fierce, and can happen a lot earlier than you might think).
0 Replies
 
 

Related Topics

Surgeon: Human body did not evolve - Discussion by gungasnake
The ten most dangerous drugs - Discussion by Rickoshay75
Ebola: Science vs. Mass Hysteria - Discussion by maxdancona
Popular medical myths - Discussion by JohnJonesCardiff
The original universal health care system - Discussion by gungasnake
This could be important - Discussion by mysteryman
Major Problems with ObamaCare! - Discussion by Miller
 
  1. Forums
  2. » Implantation or period on depo shot?
Copyright © 2019 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.03 seconds on 07/16/2019 at 08:31:26